# SDR DALA2025061404501

- Difficulty date: June 12, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,561 hours, 32,221 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3274 DISC: ON TAKEOFF, STRUCK RAISED ARRESTING CABLE @ APPROX. 80 KTS. C/A: PERFORMED WALKAROUND OF AIRCRAFT WITH NO DEFECTS NOTED. PERFORMED INSPECTION OF ALL WHEEL + TIRE ASSYS PER A320 AMM 32- 41-11. NO DEFECTS NOTED. (LP: 5712658)
